# SDR AALA20060337

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN CEILING AT ROWS 29 TO 31 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 29 FOR INOPERATIVE EMERGENCY LIGHTS IN CEILING AT ROWS 29 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
